MathSciNet Relay Station
MathSciNet bibliographic data
MR2371973 (2009a:16055) 16S38 (14A22)
Rogalski, D.; Stafford, J. T. Naïve noncommutative blowups at zero-dimensional schemes. J. Algebra 318 (2007), no. 2, 794–833.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement